# SDR HALA2020092800189

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 34,457 hours, 52,042 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 2587788902
- Part serial: 00125635
- Condition: Defective
- Location: Stick Pusher
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AP1 DISCONNECTED DURING CLIMB WHEN RE-ENGAGED IN AP2.  PLANE TURNED SEVERAL DEGREES OFF COURSE BEFORE FINDING COURSE AGAIN.  PERFORMED FCC 1 & 2 BITE TEST, PER AMM 22-00-00 AND FOUND "A/P STICK PUSHER" SYS FAIL.  REMOVED AND INSTALLED STICK PUSHER SERVO ACTUATOR, PER AMM 27-38-06.  STALL WARNING RTS PASSED, PER AMM 22-00-00.  OK FOR SERVICE.
